# SDR A6WA200740049

- Difficulty date: January 20, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fs621,Str 14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX .50 INCH LONG NEAR RADIUS.  MAINTENANCE REPLACED CRACKED INTERCOSTAL WITH NEW INTERCOSTAL PN 601-35012-52 IAW SRM 51-42-06. (K)
